# SDR ASAA2022040237867

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,196 hours, 17,010 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 4082260939
- Part serial: 01687669
- Condition: None
- Location: Flight Deck
- Part time: 514 hours, 168 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B DISENGAGED DURING DESCENT. WOULD NOT RE ENGAGE NO OTHER LIGHTS OR WARNINGS ENGAGES AUTOPILOT A NO ISSUES. GROUNDED - YES. PERFORMED DFCS BITE REF B737-800 FIM 22-11 TASK 801 FOUND FAULTS FOR MCP CHAN A+B 22-11607. DUE TO INSTALLED MCP S/N 01687669 HISTORY OF A/P FAILURES REPLACED MCP REF B737-800 AMM 22-11-34/401 ALL REQUIRED TESTS PASSED. NO ACTIVE FAULTS NOTED.
